Alert archive / New York / Tornado Warnings in 2017

Tornado Warning 6, NWS Binghamton, NY

June 30, 2017Delaware County, New York

NWS Binghamton, NY issued this tornado warning at Jun 30, 2017, 5:54 PM EDT for Delaware County, New York. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2017, 5:54 PM EDT (21:54 UTC)
Expired
Jun 30, 2017, 6:45 PM EDT
In force
51 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Delaware County, NY

The radar

The Albany radar (KENX), 77 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 1:41 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

536 
WFUS51 KBGM 302154
TORBGM
NYC025-302245-
/O.NEW.KBGM.TO.W.0006.170630T2154Z-170630T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Binghamton NY
554 PM EDT FRI JUN 30 2017

The National Weather Service in Binghamton has issued a

* Tornado Warning for...
  Central Delaware County in central New York...

* Until 645 PM EDT
    
* At 553 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Meredith, or near Delhi, moving east at 25 mph.

  HAZARD...Tornado and quarter size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes could be damaged or destroyed. 
           Tree damage is likely. 

* This dangerous storm will be near...
  Delhi around 605 PM EDT. 
  Bovina Center around 620 PM EDT. 
  Andes around 625 PM EDT. 
  Margaretville around 635 PM EDT. 
  Roxbury around 645 PM EDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4226 7511 4237 7504 4231 7455 4213 7464
TIME...MOT...LOC 2153Z 281DEG 24KT 4230 7501 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

DJN
2 follow-up statements
974 
WWUS51 KBGM 302205
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
605 PM EDT FRI JUN 30 2017

NYC025-302245-
/O.CON.KBGM.TO.W.0006.000000T0000Z-170630T2245Z/
Delaware NY-
605 PM EDT FRI JUN 30 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR EAST
CENTRAL DELAWARE COUNTY...
    
At 605 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Delhi, moving east at 30 mph.

HAZARD...Tornado and quarter size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes could be damaged or destroyed. Tree 
         damage is likely. 

This dangerous storm will be near...
  Bovina Center around 615 PM EDT. 
  Andes around 620 PM EDT. 
  Margaretville around 635 PM EDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4224 7502 4234 7494 4228 7457 4213 7464
TIME...MOT...LOC 2205Z 281DEG 24KT 4227 7489 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

DJN
714 
WWUS51 KBGM 302230
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
630 PM EDT FRI JUN 30 2017

NYC025-302245-
/O.CON.KBGM.TO.W.0006.000000T0000Z-170630T2245Z/
Delaware NY-
630 PM EDT FRI JUN 30 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR EAST
CENTRAL DELAWARE COUNTY...
    
At 630 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Bovina Center, or 11 miles east of Delhi, moving
east at 25 mph.

HAZARD...Tornado and quarter size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes could be damaged or destroyed. Tree 
         damage is likely. 

This dangerous storm will be near...
  Margaretville around 640 PM EDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4221 7482 4231 7477 4228 7457 4213 7464
TIME...MOT...LOC 2230Z 287DEG 21KT 4224 7470 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

DJN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Jun 30, 3:50 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 30, 3:50 PM EDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
350 PM EDT Fri Jun 30 2017

.SYNOPSIS...
There will be increasing chances for showers and thunderstorms
today through Saturday as multiple disturbances pass through the
region, followed by a strong cold front. Some storms could
contain gusty winds, hail, and locally heavy rainfall. The
weather pattern should finally quiet down into early next week
courtesy of high pressure.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
Two broken lines of showers and thunderstorms are moving across
the area through 3 pm. The first line extends from the Catskills
southwest to northeast Pa with a second, shorter line over the
northern Finger Lakes. The first line has featured several
storms with strong reflectivity cores up to between 15 and 20
kft and with rotational signatures in velocity and
reflectivity, however all of the cores with these storms appear
to be limited to levels below 25000 feet. An ACARS soundings
from the local area appear to be showing weak lapse rates in the
layer above 20 kft and perhaps this is the reason that storms
have struggled to get deep enough to produce large hail or
damaging winds so far. We are keeping the watch going for
awhile along and east of I-81 but unless the storms can find a
way to intensify late this afternoon an early cancellation is
possible. These storms will be out of the area later this
evening.

After a break in the weather, another round of showers and
thunderstorms appears likely on Saturday, mainly during the
afternoon into the evening as a cold front moves across the
area. Once again mid-level wind fields will be easily strong
enough for severe weather with deep layer shear values at or
above 40 kt. The question will once again be the CAPE, the NAM
is advertising values well over 1000 J/kg, while the GFS shows
values from 500 J/kg to 1000 J/kg. Unlike today, the upper jet
dynamical pattern looks more favorable for large-scale lifting
with the area in the right entrance region of the upper jet,
while a significant trough advances toward the area from the
Great Lakes along with an associated surface cold front. Once
again the SPC has our area in a slight risk for severe weather
and we will need to monitor the situation as several factors
appear to be at least reasonably favorable. Locally heavy rain
will also be possible with pwat values between 1.5 and 2.0
inches.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
320 pm update...
Main concerns in the short term remain focused around the ending
showers and storms Saturday evening/night west to east...lingering
showers into Sunday and quiet/cooler weather on Monday.

Cold front will be lifting newd Saturday evening with trailing
showers and storms exiting the region to the east. The air mass will
likely be becoming more stable through the overnight hours, and
allow the thunderstorms to transition to mainly rain showers. Deep
cyclonic flow will settle in over the region behind the front with a
cooler air mass moving in. This pattern will be conducive for
isolated popup showers into Sunday, with some destabilization in the
afternoon over the Finger Lakes and potentially a few weak storms.
Deep layer moisture will be very limited...along with instability
and shear.

A much drier air mass arrives on Monday with high pressure at the
surface starting to build in from the west. Will see more sun on
Monday but the temperatures will be noticeably cooler...only rising
into the 70s to around 80.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
320 pm update...
Main concerns in the long term are focused around cool/dry air mass
to begin with and the development of more showers and storms late
Wednesday into Thursday.

High pressure dominates the region on Independence Day with weak
ridging aloft. Will start to see a gradual warm up into the middle
of the week with widespread highs into the lower 80s by Wednesday.
The surface high shifts to the east Wednesday with a return sly flow
helping to heat things up a bit. This will also help set up the
atmosphere for additional showers and storms late Wed and Thursday
as an area of low pressure moves ewd across Pennsylvania. Will need
to watch this system through the next several days as it appears to
be capable of tapping into a deep moisture source and be fairly
dynamic...so there may be a hydro concern later next week.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Showers and thunderstorms will move across the area this
afternoon into early this evening. We have this covered in the
TAFs at all locations with a TEMPO group for MVFR conditions
with a thunderstorm until around 22z. Storms will be mainly
east of the area by mid-evening with VFR conditions through most
of the night followed by areas of MVFR with lower clouds and
patchy light fog between 08z and 14z Saturday. A return to
primarily VFR conditions is expected late Saturday morning into
the afternoon. Another round of showers and thunderstorms will
move across the area Saturday afternoon into the evening.

Outlook...

Saturday morning through Saturday evening...Restrictions likely
in showers/thunderstorms as front moves through area.

Late Saturday night through Sunday...Mainly VFR but still a
small chance for showers-thunder and associated restrictions.

Sunday night through Tuesday...Quieter weather but with a
small chance of afternoon showers and associated restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...MDP
NEAR TERM...MSE
SHORT TERM...BJT
LONG TERM...BJT
AVIATION...MSE
Hazardous weather outlook, Jun 30, 1:57 PM EDT, 3 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
157 PM EDT Fri Jun 30 2017

NYZ009-036-037-045-046-056-057-062-PAZ039-040-043-044-047-048-072-
011800-
Northern Oneida-Madison-Southern Oneida-Chenango-Otsego-Broome-
Delaware-Sullivan-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
157 PM EDT Fri Jun 30 2017

...SEVERE THUNDERSTORM WATCH 385 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

...SEVERE THUNDERSTORMS POSSIBLE TODAY...

Scattered thunderstorms will develop in our region today. Some
storms may become severe with damaging winds. Locally heavy rain, and
isolated hail, are also possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Saturday will feature another slight risk for severe thunderstorms
as a strong cold front moves into the region. The primary threat
will be for damaging winds, though large hail and perhaps even an
isolated tornado is possible. Heavy rainfall will be possible as
well.

Hazardous weather is not expected at this time for Sunday through
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ015>018-022>025-044-055-PAZ038-011800-
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Cortland-Tioga-Bradford-
157 PM EDT Fri Jun 30 2017

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms are expected across the area this afternoon
into this evening. Stronger storms will produce gusty winds and
possibly small hail.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a slight risk of severe thundestorms Saturday afternoon
into the evening as a strong cold front moves into the region. The
primary threat will be for damaging winds, though large hail and
perhaps even an isolated tornado is possible. Heavy rainfall will be
possible as well.

Hazardous weather is not expected at this time for Sunday through
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MSE

In the hours before

Special weather statement, Jun 30, 2:09 PM EDT, 3 hours 45 minutes before
Special Weather Statement
National Weather Service Binghamton NY
209 PM EDT FRI JUN 30 2017

NYZ009-036-037-045-046-057-301845-
Otsego NY-Chenango NY-Southern Oneida NY-Madison NY-Delaware NY-
Northern Oneida NY-
209 PM EDT FRI JUN 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...ONEIDA...OTSEGO...
CENTRAL MADISON...NORTHWESTERN DELAWARE AND EASTERN CHENANGO COUNTIES
UNTIL 245 PM EDT...

At 208 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Delta Lake to near Waterville to Morris.
Movement was east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Utica, Rome, Hyde Park, Oneonta, Oneida, Kirkland, Norwich, Lee,
Verona and Westmoreland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4333 7508 4330 7515 4326 7516 4322 7507
      4305 7522 4287 7521 4286 7516 4291 7509
      4283 7491 4290 7488 4285 7473 4263 7463
      4252 7471 4243 7463 4230 7550 4333 7574
      4355 7510
TIME...MOT...LOC 1808Z 255DEG 31KT 4330 7541 4297 7535 4253 7526

DJN
Local storm report, Jun 30, 2:39 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
239 PM EDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     TSTM WND DMG     HARPURSVILLE            42.18N  75.62W
06/30/2017                   BROOME             NY   911 CALL CENTER

            TREE DOWN BLOCKING ROADWAY

&&

CJP
Special weather statement, Jun 30, 2:49 PM EDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Binghamton NY
249 PM EDT FRI JUN 30 2017

NYZ009-037-046-057-062-301915-
Otsego NY-Southern Oneida NY-Sullivan NY-Delaware NY-
Northern Oneida NY-
249 PM EDT FRI JUN 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...EAST CENTRAL
ONEIDA...NORTHEASTERN OTSEGO...EASTERN DELAWARE AND NORTHEASTERN
SULLIVAN COUNTIES UNTIL 315 PM EDT...

At 248 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Trenton Falls to Middlefield to near
Willowemoc. Movement was east at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Rockland, Hyde Park, Trenton, Delhi, Davenport, Roxbury, Worcester,
Middlefield, Maryland and Cooperstown.

LAT...LON 4221 7453 4217 7446 4202 7478 4188 7446
      4182 7450 4185 7492 4262 7498 4337 7531
      4341 7508 4333 7508 4326 7516 4322 7507
      4309 7518 4291 7510 4283 7491 4290 7488
      4283 7465 4263 7463 4252 7471 4235 7443
TIME...MOT...LOC 1848Z 251DEG 29KT 4325 7511 4267 7485 4196 7468

DJN
Special weather statement, Jun 30, 3:32 PM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Binghamton NY
332 PM EDT FRI JUN 30 2017

PAZ043-044-047-302015-
Wyoming PA-Luzerne PA-Lackawanna PA-
332 PM EDT FRI JUN 30 2017

...STRONG THUNDERSTORM WILL AFFECT...SOUTHWESTERN LACKAWANNA...
NORTHERN LUZERNE AND SOUTHERN WYOMING COUNTIES UNTIL 415 PM EDT...

At 332 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sweet Valley, or 16 miles west of Wilkes-Barre, moving east at 35
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Harveys Lake around 345 PM EDT.
  Beaumont around 350 PM EDT.
  Edwardsville and Luzerne around 400 PM EDT.
  Wilkes-Barre around 405 PM EDT.
  Pittston around 410 PM EDT.
  Old Forge and Moosic around 415 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4125 7632 4132 7631 4142 7626 4145 7564
      4121 7564
TIME...MOT...LOC 1932Z 269DEG 29KT 4134 7617

DJN
Special weather statement, Jun 30, 4:41 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Binghamton NY
441 PM EDT FRI JUN 30 2017

PAZ044-048-072-302115-
Southern Wayne PA-Lackawanna PA-Pike PA-
441 PM EDT FRI JUN 30 2017

...STRONG THUNDERSTORM WILL AFFECT...SOUTHEASTERN LACKAWANNA...
SOUTHWESTERN WAYNE AND WEST CENTRAL PIKE COUNTIES UNTIL 515 PM EDT...

At 441 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sterling, or 13 miles north of Mount Pocono, moving east at 35 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Greentown and Ledgerdale around 450 PM EDT.
  Blooming Grove and Paupack around 500 PM EDT.
  Pecks Pond around 510 PM EDT.
  Greeley around 515 PM EDT.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4123 7514 4125 7513 4124 7537 4125 7561
      4140 7553 4142 7495 4122 7502
TIME...MOT...LOC 2041Z 269DEG 31KT 4132 7541

DJN
Special weather statement, Jun 30, 5:37 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Binghamton NY
537 PM EDT FRI JUN 30 2017

NYZ057-302245-
Delaware NY-
537 PM EDT FRI JUN 30 2017

...STRONG THUNDERSTORM WILL AFFECT...NORTHERN DELAWARE COUNTY UNTIL
645 PM EDT...

At 537 PM EDT, Doppler radar was tracking a strong thunderstorm near
Meredith, or 7 miles northwest of Delhi, moving east at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Meredith and Meridale around 545 PM EDT.
  Delhi around 550 PM EDT.
  East Meredith around 555 PM EDT.
  Bovina Center around 605 PM EDT.
  Hobart around 615 PM EDT.
  Roxbury around 630 PM EDT.
  Fleischmanns around 635 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4221 7453 4220 7453 4217 7446 4215 7450
      4214 7454 4230 7521 4242 7510 4244 7502
      4240 7454 4235 7443
TIME...MOT...LOC 2137Z 278DEG 25KT 4233 7504

DJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 12:57 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga48 min
Jun 30, 1:30 PM EDTSpecial Weather StatementBGMChenango, Cortland, Madison, Oneida45 min
Jun 30, 2:09 PM EDTSpecial Weather StatementBGMOneida, Otsego36 min
Jun 30, 2:26 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware34 min
Jun 30, 2:49 PM EDTSpecial Weather StatementBGMOtsego26 min
Jun 30, 4:45 PM EDTTornado WarningBGMOneida30 min
Jun 30, 5:03 PM EDTSevere Thunderstorm WarningBGMOneida27 min
Jun 30, 5:37 PM EDTSpecial Weather StatementBGMDelaware68 min
Jun 30, 5:43 PM EDTSevere Thunderstorm WarningBGMDelaware47 min
Jun 30, 6:41 PM EDTTornado WarningBGMDelaware23 min

Nearby

Tornado Warnings in New York, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.